# SDR QXEA0002328

- Difficulty date: August 20, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shield
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- CARGO DOOR SHIELD AT CEILING IS CRACKED IN SEVERAL LOCATIONS.  REPAIRED IAW DHC-8 SRM 51-70-00 PAGE 401.
